# SDR U2RA201604010001

- Difficulty date: April 1, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,215 hours, 13,175 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 38144
- Condition: Discharged
- Location: Emergency Lights
- Part time: 89,215 hours, 13,175 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSY INOPERATIVE AT BASE OF STAIRS AND L-1 DOOR.  R & R M5170 BATTERY PACK IAW AMM 33-51-04, OPS CHECK GOOD.
